# SDR CA011217022

- Difficulty date: December 10, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 752 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 429333
- Condition: Intermittent
- Location: Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) EICAS MESSAGE LT / RT INBOARD BRAKE FAULT (INTERMITTENT).
